# SDR 99T64R468EWA

- Difficulty date: October 25, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT STATION 1580 UPPER CUSP LINE FRAME CRACKED AND BENT LONGERON 21 LEFT.  CUTOUT DAMAGED SECTION IAW DC-8 SRM 53-2-0.  FABRICATED REPAIR FILLER AND DOUBLER IAW DC-8 SRM 53-2-0.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED REPAIR IAW DC-8 SRM 53-2-0.  (M)
